# SDR SWIA2019082746221

- Difficulty date: August 5, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 41,030 hours, 26,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FS1031.00 STGR 27 LH, FOUND A DOUBLER THAT IS CORRODED.  (C-CHECK) RO: 08/24/2019 REMOVED AND INSTALLED NEW DOUBLER AFT OF FS1031.00 STGR27LH IAW SRM AND REO. ALL CHECKS GOOD
